# SDR SWAA106453

- Difficulty date: October 19, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 53,155 hours, 43,840 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND RT WING I/B AFT FLAP LOWER SURFACE DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
